Articles | Volume 18, issue 1
18 Feb 2011
 | 18 Feb 2011

Comment on "Another look at climate sensitivity" by Zaliapin and Ghil (2010)

G. H. Roe and M. B. Baker

Abstract. Zaliapin and Ghil (hereafter, ZG) claim that the linearity of the climate feedback model in Roe and Baker (2007) (hereafter, RB) invalidates our derivation of the well-known skewed shapes of published probability distributions (pdfs) of climate sensitivity. We show here that linearity is fully justified. Nonlinearity could be of some importance only if the focus is on exotic and improbable events, which appear to be the focus of ZG, instead of the sensitivity pdfs, which were the focus of RB.